How do I get off Effexor? Please read, I need help!

Discussion in 'Fibromyalgia Main Forum' started by C~C, Jun 10, 2003.

  1. C~C

    C~C New Member

    I can’t afford to stay on Effexor.
    How do I get off of it?
    I tried just stopping cold turkey.
    That went BAD! Is the stuff addictive? Because it made me soo ill.
    Anyway, Please tell me how to get off of this drug.
    Thanks.
  2. Applyn59

    Applyn59 New Member

    DO NOT stop cold turkey. These need to be
    tapered down slowly and properly.

    Lynn
  3. jeniwren

    jeniwren New Member

    Hi C~C,

    As has been already said...you don't get off this stuff cold turkey, it can be dangerous to do so. You need to be weaned off it by taking a smaller dose for a few days at a time. Please go see your Dr.

    I'm not sure if it's "addictive", but I don't like the stuff. I was ill on one tablet of 37.5 mg a day and after 2 days of it I was vomiting all day. That was it for me! NEVER again.


    Good luck...Jeni
  4. kerrymygirl

    kerrymygirl New Member

    I also took 1 low dose of effexlor could barely do anything even move my head without becoming so severely ill. I understand Jeni, it was horrible.

    I have taken many pts. off antidepressants. Diff. docs have diff approaches. I believe listen to your body. Whether you start halfing it every other day. Whatever I watched my people and how they reacted some could half every day for wk. then quarter it and off. Some had more sever reations and had to do it another way not as quickly. Your body will tell you as you know when you are having a too sever reaction. You can not go cold turkey!!!

    Take Care!!!! Slowly!

[ advertisement ]